# SDR AALA981855

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 7H INOPERATIVE.  SECURED EMERGENCY EXIT SEAT LIGHT CONNECTOR AT 7H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
